MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM

AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM
Catalog Number CDS0201
Health Effect - Clinical Codes Dyspnea (1816); Mitral Valve Stenosis (1965)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to the reported patient effects.The reported patient effects of dyspnea and mitral stenosis, as listed in the mitraclip system instructions for use, are known possible complications associated with mitraclip procedures.Based on the information reviewed, the reported patient effect of worsening mr appears to be related to patient morphology/pathology (disease progression).In addition, the reported mitral stenosis was likely due to patient/procedural conditions, the implanted clip and disease progression.The reported dyspnea was likely a symptom/secondary effect of the mr and mitral stenosis.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
This is filed to report the mitral stenosis.It was reported that the initial mitraclip procedure was performed on (b)(6) 2016, to treat degenerative mitral regurgitation (mr) with a grade of 4.Two clips were implanted, reducing mr to 1.After the initial procedure, the pressure gradient was 7mmhg; however, the physician did not consider this mitral stenosis.One day post-procedure, the physician confirmed that the patient was stable.On (b)(6) 2017, the patient returned with dyspnea.Echocardiogram was performed and the mean pressure gradient had increased to 9mmhg, which the physician now considered mitral stenosis.The implanted clips were confirmed to be stable on the leaflets, and the mr had increased to 2 due to progression of disease.The patient was treated with medication, and is currently stable.No further treatment will be performed.No additional information was provided.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
MITRACLIP DELIVERY SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6916357
Report Number2024168-2017-07983
Device Sequence Number13783951
Product Code NKM
UDI-Device Identifier08717648195914
UDI-Public08717648195914
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Catalogue NumberCDS0201
Device Lot Number51012U113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 ADDITIONAL IMPLANTED MITRACLIP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight120